# SDR 96ZZZX3455

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74AG
- Make and model: Lkheed 1329
- Aircraft serial: 5072
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Circuit Board
- Part number: 4215919NC
- Condition: Failed
- Location: Anti Skid Cont
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE CIRCUIT BOARD MAINTENANCE RELEASE TAG WAS IDENTIFIED WITH PN 42-15919NL, SN 351, ACTUAL UNIT WAS IDENTIFIED WITH PN 42-15919NL, SN 341.  AFTER CIRCUIT BOARD WAS INSTALLED IN CONTROL BOX, IT WAS FOUND DURING SYSTEM CHECK-OUT THAT BOARD HAD A HARD FAILURE.
